# SDR AALA201909249005

- Difficulty date: September 23, 2019
- Submitted: September 24, 2019
- Operation: Air carrier
- Aircraft: N876NN
- Make and model: Boeing 737823
- Aircraft serial: 40767
- Aircraft time: 25,298 hours, 10,394 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: DET1031
- Part serial: ACN2119
- Condition: False Activation
- Location: Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED: FWD LAV SMOKE DETECTOR ALERT, (FALSE). REMOVED AND REPLACED FWD LAVATORY SMOKE DETECTOR IAW AMM 26-14-01.
